On non-atomic weighted majority games

Ezra Einy, Abraham Neyman

Research output: Contribution to journalArticlepeer-review

Abstract

We present some characterizations for the class of non-atomic weighted majority games which are defined on a measurable space (I,C). The characterizations are done within the class of all monotonic simple games which are upper semicontinuous on C and continuous at I with respect to the N A-topology on C. We also use the results on simple games to obtain a characterization for the games of the form f{hook} {ring operator} μ where μ is a non-atomic probability measure and f{hook} is a nondecreasing upper semicontinuous function on [0,1].

Original languageEnglish
Pages (from-to)391-403
Number of pages13
JournalJournal of Mathematical Economics
Volume19
Issue number4
DOIs
StatePublished - 1 Jan 1990

Fingerprint

Dive into the research topics of 'On non-atomic weighted majority games'. Together they form a unique fingerprint.

Cite this